# SDR SWAA2015081242759

- Difficulty date: July 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 69,912 hours, 57,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FWD BEAM TO SPAR FITTING CRACKED IN FASTENER HOLE COMMON TO UPPER CHORD UPPER ROW & 2ND HOLE INBD FROM INBD EDGE OF FITTING.  REPAIRED FITTING IAW EA.
